# SDR F3LA2021050500035

- Difficulty date: May 4, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N332FR
- Make and model: Airbus A320-251N
- Aircraft serial: 8307
- Aircraft time: 8,486 hours, 3,684 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 836651
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: EPSU TEST FAILED.  CORRECTIVE ACTION: REMOVED AND REPLACED BATTERY (11WL).  OPS OK. REF. AMM 33-51-38-400-002-A.
